MathSciNet Relay Station
MathSciNet bibliographic data
MR665168 20B05
Pálfy, P. P. A polynomial bound for the orders of primitive solvable groups. J. Algebra 77 (1982), no. 1, 127–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement